LEADER 02131cam a2200397 4500
006 m d
008 101028s1999 ||||||||o|||||||| ||eng d
a| UMI c| UMI
a| Ksir, Amy Elizabeth.
a| Prym varieties and integrable systems h| [electronic resource].
a| 36 p. b|
a| Thesis (Ph.D. in Mathematics) -- University of Pennsylvania, 1999.
a| Mode of access: World Wide Web.
a| Source: Dissertation Abstracts International, Volume: 60-04, Section: B, page: 1640.
a| Adviser: Ron Donagi.
a| Restricted for use by site license.
a| Given a Galois cover of curves pi : X → Y with any finite Galois group G whose representations are rational, we may consider the Prym variety Prym rho(X,Y) corresponding to any irreducible representation rho of G. In chapter two, we will compute the dimension of a Prym variety. In chapter three, we look at the decompositions into Prym varieties of the Jacobians of quotients of X, in the case where G is a Weyl group and the quotient is by a parabolic subgroup P. This corresponds to the decomposition into irreducible representations of the permutation representation IndGP1. We look for irreducible components which are common to the permutation representation of all parabolic subgroups of G, and find that for exceptional Weyl groups, there is an "extra" common irreducible component, which does not appear for classical Weyl groups.
a| Also available in print.
a| School code: 0175.
a| Penn dissertations x| Mathematics.
a| Mathematics x| Penn dissertations.
a| Donagi, Ron, e| advisor
a| University of Pennsylvania.
t| Dissertation Abstracts International g| 60-04B.
u| http://hdl.library.upenn.edu/1017.12/558645 z| Connect to full text